# SDR DXTA200601629

- Difficulty date: October 3, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 191 hours, 182 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: MS3474W225JP
- Condition: Defective
- Location: Galley
- Part time: 191 hours, 182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOUND STRONG BURNING ODOR ON CLIMB-OUT.  SUSPECTED FREON AIR AS PROBLEM.  TURNED OFF FREON AIR AND ODOR WENT AWAY.  REPLACED DEFECTIVE GALLEY CONNECTOR IAW HAWKER 400XP DWG 07-233001 REV IR.
